# SDR DLL13953621

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.25 INCH CRACK WAS FOUND AT FS 1645 FRAME ATTACHMENT TO THE WL 289 LONGERON, STRINGER 14.  ALSO, THREE ADDITIONAL HOLES WERE ADDED THROUGH THE FRAME INNER CAP, BETWEEN WL 295 AND WL 300.  THE FRAME WAS REPAIRED PER FIG 8 OF SI 7-69903-12AD AND THE THREE HOLES HAVE BEEN PLUGGED WITH AD RIVETS, PER DL ERA 271769-14 REV A.
